Table of Contents
Journal of Discrete Mathematics
Volume 2015 (2015), Article ID 209045, 4 pages
http://dx.doi.org/10.1155/2015/209045
Research Article

On the -Central Coefficient Matrices of the Catalan Triangles

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Received 23 September 2014; Accepted 21 December 2014

Academic Editor: Gi Sang Cheon

Copyright © 2015 Juan Yin and Sheng-Liang Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Yin and Sheng-Liang Yang, “On the -Central Coefficient Matrices of the Catalan Triangles,” Journal of Discrete Mathematics, vol. 2015, Article ID 209045, 4 pages, 2015. doi:10.1155/2015/209045